# SDR WX0A2025032832368

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 57,101 hours, 34,831 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) HIGH SQUEAL PITCH AT EMERGENCY EXIT ROW A/C LEFT PASSING THROUGH 30,000 FEET / REMOVED LH EMERGENCY HATCHES PER AMM 52-21-11-000-001-A, FOUND LH AFT EMERGENCY DOOR SEAL DAMAGED, REMOVED AND REPLACED SEAL PER AMM 52-21-18-960-003-A, PRESSURIZATION TEST GOOD PER AMM 05-53-00-780-001-A, LEAK TEST GOOD. NO WHISTLE NOTED DURING PRESSURE TEST"
